RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2003, Volume 13, Pages 3–13 (Mi ljm94)  

This article is cited in 1 scientific paper (total in 1 paper)

On 3D dynamic control of secondary cooling in continuous casting process

R. Z. Dautova, R. F. Kadyrova, E. Laitinenb, A. V. Lapina, J. Pieskäb, V. Toivonenb

a Kazan State University, The Faculty of Computer Science and Cybernetics
b Department of Mathematical Sciences, University of Oulu

Abstract: In this paper a 3D-model for simulation and dynamic control of the continuous casting process is presented. The diffusion convection equation with multiphase transition is used as a simulation model. The developed model is discretized by finite element method and the algebraic equations are solved using pointwise relaxation method. Two different type of methods are used to control the secondary cooling, namely PID and optimal control method. The numerical results are presented and analyzed.

Keywords: Stefan problem, continuous casting process, optimization problem, FEM, implicit schemes.

Full text: PDF file (207 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 15.10.2003
Language:

Citation: R. Z. Dautov, R. F. Kadyrov, E. Laitinen, A. V. Lapin, J. Pieskä, V. Toivonen, “On 3D dynamic control of secondary cooling in continuous casting process”, Lobachevskii J. Math., 13 (2003), 3–13

Citation in format AMSBIB
\Bibitem{DauKadLai03}
\by R.~Z.~Dautov, R.~F.~Kadyrov, E.~Laitinen, A.~V.~Lapin, J.~Piesk\"a, V.~Toivonen
\paper On~3D dynamic control of secondary cooling in continuous casting process
\jour Lobachevskii J. Math.
\yr 2003
\vol 13
\pages 3--13
\mathnet{http://mi.mathnet.ru/ljm94}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2025554}
\zmath{https://zbmath.org/?q=an:1037.80003}


Linking options:
  • http://mi.mathnet.ru/eng/ljm94
  • http://mi.mathnet.ru/eng/ljm/v13/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lapin, A. A. Platonov, “Chislennoe reshenie parabolicheskoi zadachi optimalnogo upravleniya s potochechnymi ogranicheniyami na funktsiyu sostoyaniya”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 158, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2016, 81–89  mathnet  elib
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:266
    Full text:83
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020